# SDR SWAA2022030846477

- Difficulty date: May 16, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 56,261 hours, 32,857 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FUSELAGE EXTERNAL SKIN AT B.S. 887-1016; UNDER DORSAL FIN. / REPAIRED CORROSION ON THE FUSELAGE EXTERNAL SKIN B.S. 887 TO 1016 STR 3L TO STR 3R IAW EA 1-753-35008 REV IR AND ATS ER 19-03359 REV IR DATED 05-JUN-2019.
